CSpace
图的连通度与Hamilton连通性
王中兴1; 朱永津2
1992
Source Publication科学通报
ISSN0023-074X
Volume037Issue:020Pages:1837
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36993
Collection中国科学院数学与系统科学研究院
Affiliation1.广西大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王中兴,朱永津. 图的连通度与Hamilton连通性[J]. 科学通报,1992,037(020):1837.
APA 王中兴,&朱永津.(1992).图的连通度与Hamilton连通性.科学通报,037(020),1837.
MLA 王中兴,et al."图的连通度与Hamilton连通性".科学通报 037.020(1992):1837.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王中兴]'s Articles
[朱永津]'s Articles
Baidu academic
Similar articles in Baidu academic
[王中兴]'s Articles
[朱永津]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王中兴]'s Articles
[朱永津]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.